# SDR DALA1132266313

- Difficulty date: April 25, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD LOWER SURFACE CORROSION, BS 2280, LBL 69.  S=1 INCH BY 2 INCH PERFORMED THE FLOORBEAM REPAIR PER ER/A 491626-14 REV ORIG.
